| Model Number |
6721-0837 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
08/01/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on her left hip on or about (b)(6) 2014 and was revised on (b)(6) 2022.It is further alleged that the patient had elevated serum chromium and cobalt levels and due to wear of the trunnion suffered a fracture.